# SDR REXA2018121031224

- Difficulty date: November 23, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 26,143 hours, 17,151 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: SH670354343
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: RH WTF REAR SPAR LINK ASSY IS SCRATCHED ALSO RIGHT  FUSELAGE FRAME IS SCRATCHED. SCRATCHES ARE ON THE OUTBD SURFACES ONLY (LINKS WERE FOUND NOT TOUCHING THE STRUCTURE. REF EO R57200 STEP 6. "COMPLETE: SUMMARY OF NRC 00353: REAR SPAR LINK ASSY AND FUSELAGE FRAME  WERE BLENDED PER REO 690-53-41-165 REV-A AND REAR SPAR LINK WAS MEASURED DIMETIONS AS FOLLOW BLEND OUT 1 LENGTH: 0.600"" DEPTH:0.003"" WIDTH: 0.250 BLEND OUT 2 LENGTH:2.75"" DEPTH: 0.003"" WIDTH::0.200"". FRAME SECTOR LUG LENGTH: 0.300"" DEPTH: 0.002"" WIDTH0.050"" THEREFORE BOTH ARE WITHIN LIMITS PER REO 690-53-41-165 REV-A. EQUIPMENT: ELECTRONIC CALIPER 2340A999 EXP. DATE: 12/JUL/19 SERIAL NUMBER: 7130177
